RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 12, Pages 55–65 (Mi ivm9062)  

Nonlocal problems for an equation of mixed parabolic-hyperbolic type with power degeneration

S. N. Sidorov

Chair of Mathematical Analysis, Sterlitamak Branch of the Bashkir State University, 37 Lenin Ave., Sterlitamak, 453103 Russia

Abstract: For mixed type equation in a rectangle, we study boundary-value problems with nonlocal boundary condition that connects the values of the sought-for solution and its derivative along the normal at upper and lower bases of the rectangle which belong to different types of studied equation. By the method of spectral analysis we establish criteria of uniqueness of solutions that are constructed in the form of the sum of the Fourier series. We establish the stability of solutions for a nonlocal condition.

Keywords: equation of mixed type, spectral method, existence, uniqueness, stability.

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:12, 46–55

UDC: 517.957
Received: 25.04.2014

Citation: S. N. Sidorov, “Nonlocal problems for an equation of mixed parabolic-hyperbolic type with power degeneration”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 12, 55–65; Russian Math. (Iz. VUZ), 59:12 (2015), 46–55

Citation in format AMSBIB
\Bibitem{Sid15}
\by S.~N.~Sidorov
\paper Nonlocal problems for an equation of mixed parabolic-hyperbolic type with power degeneration
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 12
\pages 55--65
\mathnet{http://mi.mathnet.ru/ivm9062}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 12
\pages 46--55
\crossref{https://doi.org/10.3103/S1066369X15120051}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84946423700}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9062
  • http://mi.mathnet.ru/eng/ivm/y2015/i12/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:149
    Full text:47
    References:19
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020